MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA 7 HF-T QP DF-1 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA 7 HF-T QP DF-1 IS4 PROMRI; CRT-D
Model Number 404629
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This device was explanted due to was eri and extremely displaced into the infra pectoral/left axillary area requiring pocket revision.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.There was no indication of a material or manufacturing problem.Migration was observed following the implantation of this biotronik device.Therefore, the device as received was visually inspected.The visual inspection revealed no external anomalies.There was no indication of a material or manufacturing problem.Further, the device was interrogated.The interrogation could be properly performed and revealed the eri battery status.All electrical parameters were verified and showed a normal device behavior.Especially, the current consumption and the battery state of discharge were found normal and as expected.There was no indication of a device malfunction.

Brand Name
INTICA 7 HF-T QP DF-1 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key20190051
Report Number1028232-2024-04772
Device Sequence Number12460651
Product Code NIK
UDI-Device Identifier04035479142162
UDI-Public(01)04035479142162(17)190430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number404629
Device Catalogue Number404629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient SexMale